# SDR ASAA2013042894642

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 1,764 hours, 583 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Ee Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK INOPERATIVE.  ACFT GROUNDED. NO VOLTAGE TO LT PACK FLOW CONTROL AND SHUT OFF VALVES, 36 OHMS FROM AIR COND RELAY UNIT M324 FROM PIN 19 TO GROUND, CHECKED GOOD, VDC GOOD AT PIN 17 OF THE P5-10 AIR COND PANEL LT PACK SWITCH CHECKED GOODS, WENT TO DISCONNECT D40554P AND FOUND PIN B10 BENT AND SMASHED.  LT PANEL OFF AND D40554P DISCONNECTED IN FORWARD CARGO BAY.  REPLACED D40554J INSERT AND RETERMINATED PIN B10, REF SWPM 20-74-11. CONNECTOR RECONNECTED AND FWD CARGO PANEL CLOSED. ALL OPS CHECKED NORMAL IAW MM 21-31-65.
